RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1987, Volume 32, Issue 4, Pages 691–702 (Mi tvp1536)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotic Behaviour of a Class of Infinitely Divisible Distributions

A. L. Jakymiv


Full text: PDF file (555 kB)

English version:
Theory of Probability and its Applications, 1987, 32:4, 628–639

Bibliographic databases:

Received: 23.12.1985

Citation: A. L. Jakymiv, “Asymptotic Behaviour of a Class of Infinitely Divisible Distributions”, Teor. Veroyatnost. i Primenen., 32:4 (1987), 691–702; Theory Probab. Appl., 32:4 (1987), 628–639

Citation in format AMSBIB
\Bibitem{Yak87}
\by A.~L.~Jakymiv
\paper Asymptotic Behaviour of a Class of Infinitely Divisible Distributions
\jour Teor. Veroyatnost. i Primenen.
\yr 1987
\vol 32
\issue 4
\pages 691--702
\mathnet{http://mi.mathnet.ru/tvp1536}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=927250}
\zmath{https://zbmath.org/?q=an:0677.60013|0645.60021}
\transl
\jour Theory Probab. Appl.
\yr 1987
\vol 32
\issue 4
\pages 628--639
\crossref{https://doi.org/10.1137/1132095}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q895000005}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1536
  • http://mi.mathnet.ru/eng/tvp/v32/i4/p691

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Yakymiv, “Explicit estimates for the asymptotics of subexponential infinitely divisible distribution functions”, Math. Notes, 67:2 (2000), 239–244  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Shimura T., Watanabe T., “Infinite divisibility and generalized subexponentiality”, Bernoulli, 11:3 (2005), 445–469  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:95
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020